# SDR DHL9980646C

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 3654952537
- Condition: Frayed
- Location: Aft Press Blkhd
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, EMPENAGE AREA AFT PRESS BULKHEAD RT RUDDER CONTROL CABLE FRAYED.  REMOVED AND REPLACED CABLE RUN NR RL IAW DC8 MM 27-20-0 PG 502, RIG CK IAW DC8 MM 27-20-0 PG 510.  RUDDER TAB OPS CK PERFORMED IAW DC8 MM 27-20-0 PG 601-605.   N/R CARD NR 0909.
